Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 10, Pages 617-623
http://dx.doi.org/10.1155/S0161171203108319

Some remarks on growth and uniqueness in thermoelasticity

Departamento Matematica Aplicada 2, Universidad Politecnica de Catalunya, Colon 11, Terrassa, Barcelona 08222, Spain

Received 13 August 2001; Revised 16 June 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ramón Quintanilla, “Some remarks on growth and uniqueness in thermoelasticity,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 10, pp. 617-623, 2003. doi:10.1155/S0161171203108319